Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Medication to stop rashes and itching in scalp, ears, chest, breast, neck and face?

Hi there please help, about 2 days ago I developed an itchy scalp got my husband to check for lice but no trace and seemed to be in a particular area. Then I noticed the second day rash behind my ears and scalp and ears itchy, it s now on my chest and starting on breasts, a bit on the neck and top of back, and now it s on my face, started from top gone down now stopped at cheeks, it s so itchy, I have not done anything different, and I feel healthy. I think it s in my ears too as its so itchy there too! Please help, and I shall be starting ivf soon so don t want to take anything that can mess up my chances. Please help! Sorry didn t know u had to pay for this. Can t afford it.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear bonny..,
Thanks for choosing HCM..,
Severe Itching on scalp with involvement of ears, chest and breasts..,
could be due to ....SEBHORRHIC DERMATITIS..,
So use.....NOSKURF...lotion night times on scalp..,
keep through out night ..,
Apply Betmethasone and gentamycin cream..,
on scalp area...,
Tab Levocetrizine 10 mg daily for 10 days..,
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor